# SDR DALA2016060304321

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN APPROXIMATELY STATION 170, LOWER EDGE AT MAIN ENTRANCE DOOR.  EXTERNAL SKIN, LOWER EDGE, WAS REPAIRED IAW SRM 52-10-01, FIG 201, REP 2 HFEC INSPECTION WAS PERFORMED AND NO CRACKS WERE FOUND.  PERFORM INSPECT DECAL CONDITION EVERY "C" CHECK IAW TOPP 30-10-70.
